# SDR 2011F00071

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N156SL
- Make and model: Piagio P180
- Aircraft serial: 1115
- Aircraft time: 5,055 hours, 3,769 cycles
- Engine: Pwa PT6A66
- Engine time: 944 hours, 715 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT LT ENG OIL PRESSURE INDICATED 200 PSI, PERFORMED PERCAUTIONARY SHUTDOWN OF LT ENGINE IAW CHECKLIST.
